# SDR 05FDEA01341

- Difficulty date: May 17, 2005
- Submitted: May 19, 2005
- Operation: Air carrier
- Aircraft: N571FE
- Make and model: Doug DC-10-10
- Aircraft serial: 47830
- Aircraft time: 69,307 hours, 21,478 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Elevator
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HORIZONTAL STABILIZER, RT, UPPER SIDE, THE ELEVATOR HAVE SEVERAL DENTS, IN ADDED, 2EA REPAIRS WITH CHERRYMAX.  REMOVED EXISTING REPAIR AT ELEVATOR, STA XE206, AND INSTALLED BIGGER REPAIR COVERING DENT LOCATED AT STA XE200 IAW SRM 55-10-00, FIG 8.
